# SDR CALA9700356

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs  897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON TOP OF BELT FRAME STRAP IN AFT PIT AT STA 897 BETWEEN LONGERON 27 AND 29L.  THE STRAP WAS REPLACED IAW SRM 51-30-2.
